# SDR HEEA082527

- Difficulty date: December 13, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- Aircraft time: 23,422 hours
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Part number: 78808659008
- Part serial: 80042
- Condition: Inoperative
- Location: Wx Radar Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR DISPLAY HAS AN INOPERATIVE DISPLAY.
